# SDR AALA201703169018

- Difficulty date: March 15, 2017
- Submitted: March 16, 2017
- Operation: Air carrier
- Aircraft: N587UW
- Make and model: Airbus A321-231
- Aircraft serial: 6236
- Aircraft time: 9,075 hours, 3,546 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  EXIT ROW -22D.   ROUND PLASTIC COVERING MISSING ON EXIT LIGHT ON SIDE OF SEAT.  REMOVED AND REPLACED EMERGENCY LIGHT AT SEAT 22D.
